Alert archive / California / High Wind Warnings in 2020

High Wind Warning 10, NWS San Diego, CA

December 2, 20204 counties in California

NWS San Diego, CA issued this high wind warning at Dec 2, 2020, 2:45 AM PST for 4 counties in California. It took effect at Dec 2, 2020, 10:00 PM PST. It was in force for 20 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 2, 2020, 2:45 AM PST (10:45 UTC)
In effect from
Dec 2, 2020, 10:00 PM PST
Expired
Dec 3, 2020, 6:00 PM PST
In force
20 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 2, 10:00 PM PSTWILDFIRE3 Nnw Jamul, CAWILLOW FIRE BEGAN NEAR 10 PM AND MAY HAVE STARTED WITH A STRUCTURE. 1 HOME DESTROYED AND 6 DAMAGED. VEGETATION FIRE WAS AROUND 30 ACRES UNTIL CONTAINED OVERNIGHT. WILLOW GLEN DRIVE AND HILLSDALE ROAD IN RANCHO SAN DIEGO. WIND GUSTS TO 20 MPH LATE WEDNESDAY EVE
Dec 2, 10:00 PM PSTWILDFIRE9 Ssw Corona, CABOND WILDFIRE STARTED NEAR 10 PM IN SILVERADO CANYON. ABOUT 4000 ACRES AND SOME EVACUATIONS AROUND PORTOLA HILLS IN PLACE AS WELL AS AN ANIMAL SHELTER. SCE SITE HAD WIND GUSTS 30 MPH AT START OF WILDFIRE AND GUSTS 46 MPH PEAK OVERNIGHT IN SANTA ANA WIND.
Dec 3, 12:14 AM PSTNON-TSTM WND DMG2 E San Jacinto, CAREPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Dec 3, 2:00 AM PSTWILDFIRE4 Nne Winchester, CACERRITOS WILDFIRE IS AT 200 ACRES AND 10 PERCENT CONTAINMENT. 23900 BLOCK OF CALIFORNIA AVENUE. WIND GUSTS 25 TO 30 MPH AT TIME OF START.
Dec 3, 4:00 AM PSTNON-TSTM WND DMG6 W Pine Valley, CABIG RIG BLOWN OVER ON ITS SIDE ON INTERSTATE 8 AT JAPATUL VALLEY ROAD.
Dec 3, 5:02 AM PSTNON-TSTM WND DMG1 Se Banning, CABRANCHES AND TREES DOWN VERY STRONG GUSTS.
Dec 3, 6:19 AM PSTNON-TSTM WND DMG5 Sse Pine Valley, CACOMMERCIAL VAN FLIPPED ONTO GUARDRAIL ON INTERSTATE 8 NEAR BUCKMAN SPRINGS ROAD DUE TO HIGH WINDS. 20 FEET OF GUARDRAIL DAMAGED.
Dec 3, 7:00 AM PSTNON-TSTM WND DMG2 Nnw Julian, CALARGE TREE FELL ONTO POWER LINES ON WYNOLA ROAD NEAR BANNER GRADE. BOTH LANES CLOSED UFN. POWER LINES WERE DE-ENERGIZED IN THE AREA.
Dec 3, 2:00 PM PSTWILDFIRE9 N Mission Viejo, CA*** 2 INJ *** 2 US FOREST SERVICE FIREFIGHTERS INJURIES AND TAKEN TO HOSPITAL. BOND WILDFIRE IS 7200 ACRES WITH NO CONTAINMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2020-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2020-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4430 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

838 
WWUS76 KSGX 021045
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
245 AM PST Wed Dec 2 2020

CAZ048-050-055>058-065-554-022245-
/O.UPG.KSGX.HW.A.0007.201203T0900Z-201204T2000Z/
/O.NEW.KSGX.HW.W.0010.201203T0600Z-201204T0200Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-San Bernardino County Mountains-
Riverside County Mountains-Santa Ana Mountains and Foothills-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
Santee, Poway, Crestline, Big Bear Lake, Running Springs, 
Idyllwild-Pine Cove, Julian, Pine Valley, Banning, Anaheim, 
Orange, and Mission Viejo
245 AM PST Wed Dec 2 2020

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
PST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 55 mph
  expected. Isolated gusts to 65 mph.

* WHERE...Mountains, valleys, inland Orange County, and the San
  Gorgonio Pass.

* WHEN...From 10 PM this evening to 6 PM PST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Periods of gusty winds, though not as
  strong, will continue into Friday and Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The winds will make driving difficult...especially for motorists
with high profile vehicles.  Watch for broken tree limbs and
downed power lines. Fasten loose objects or shelter objects in a 
safe location prior to the onset of winds.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
4 follow-up statements
372 
WWUS76 KSGX 022208
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
208 PM PST Wed Dec 2 2020

CAZ048-050-055>058-065-554-030615-
/O.CON.KSGX.HW.W.0010.201203T0600Z-201204T0200Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-San Bernardino County Mountains-
Riverside County Mountains-Santa Ana Mountains and Foothills-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
Santee, Poway, Crestline, Big Bear Lake, Running Springs, 
Idyllwild-Pine Cove, Julian, Pine Valley, Banning, Anaheim, 
Orange, and Mission Viejo
208 PM PST Wed Dec 2 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
6 PM PST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts 35 to 55 mph
  expected. Isolated gusts to in favored passes and canyons in
  excess of 65 mph.

* WHERE...Mountains, valleys, inland Orange County, and the San 
  Gorgonio Pass.

* WHEN...From 10 PM this evening to 6 PM PST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are possible. Travel will be difficult to drive
  in, as well as lower visibilities due to blowing dust.
 
* ADDITIONAL DETAILS...Periods of gusty winds, though not as
  strong, will continue Thursday night into Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
369 
WWUS76 KSGX 030532
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
932 PM PST Wed Dec 2 2020

CAZ048-050-055>058-065-554-031400-
/O.CON.KSGX.HW.W.0010.201203T0600Z-201204T0200Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-San Bernardino County Mountains-
Riverside County Mountains-Santa Ana Mountains and Foothills-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
Santee, Poway, Crestline, Big Bear Lake, Running Springs, 
Idyllwild-Pine Cove, Julian, Pine Valley, Banning, Anaheim, 
Orange, and Mission Viejo
932 PM PST Wed Dec 2 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts 50 to 60 mph
  expected. Isolated gusts 80 to 90 mph in the windiest passes 
  and canyons and foothills.

* WHERE...Mountains, valleys, inland Orange County, and the San 
  Gorgonio Pass.

* WHEN...From 10 PM this evening to 6 PM PST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult to drive 
  in, as well as lower visibilities due to blowing dust.

* ADDITIONAL DETAILS...Periods of gusty winds, though not as 
  strong, will continue Thursday night into Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ043-031400-
/O.NEW.KSGX.WI.Y.0022.201203T0600Z-201204T0000Z/
San Diego County Coastal Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, and San Diego
932 PM PST Wed Dec 2 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THURSDAY...

* WHAT...East winds 15 to 25 mph with gusts to 35 mph expected.
  Isolated gusts as high as 50 mph for locations north of La 
  Jolla to the Orange County border.

* WHERE...San Diego County Coastal Areas.

* WHEN...Until 4 PM PST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Blowing dust will also be possible, and reduce visibility making
  travel difficult.

* ADDITIONAL DETAILS...Periods of gusty winds, though not as 
  strong, will continue Thursday night into Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

jmb

For more information please visit weather.gov
016 
WWUS76 KSGX 031032
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
232 AM PST Thu Dec 3 2020

CAZ048-050-055>058-065-554-040000-
/O.CON.KSGX.HW.W.0010.000000T0000Z-201204T0200Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-San Bernardino County Mountains-
Riverside County Mountains-Santa Ana Mountains and Foothills-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
Santee, Poway, Crestline, Big Bear Lake, Running Springs, 
Idyllwild-Pine Cove, Julian, Pine Valley, Banning, Anaheim, 
Orange, and Mission Viejo
232 AM PST Thu Dec 3 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WHAT...Areas of east to northeast winds 25 to 35 mph with gusts
  to 65 mph. Isolated gusts to 80 mph.

* WHERE...Mountains, valleys, inland Orange County, and the San
  Gorgonio Pass.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds will be through this
  morning with the strongest gusts along the coastal slopes of the
  mountains in San Diego into the adjacent inland valleys, along
  and below the coastal slopes of the Santa Ana Mountains, and in
  the inland Empire below the San Gorgonio Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ043-040000-
/O.CON.KSGX.WI.Y.0022.000000T0000Z-201204T0000Z/
San Diego County Coastal Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, and San Diego
232 AM PST Thu Dec 3 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...East to northeast winds 15 to 25 mph with gusts to 45 
  mph.

* WHERE...San Diego County Coastal Areas.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds will be through this
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

17
201 
WWUS76 KSGX 032202
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
202 PM PST Thu Dec 3 2020

CAZ048-050-055>058-065-554-040200-
/O.CON.KSGX.HW.W.0010.000000T0000Z-201204T0200Z/
San Bernardino and Riverside County Valleys-The Inland Empire-
San Diego County Valleys-San Bernardino County Mountains-
Riverside County Mountains-Santa Ana Mountains and Foothills-
San Diego County Mountains-San Gorgonio Pass Near Banning-
Orange County Inland Areas-
Including the cities of Riverside, San Bernardino, Ontario, 
Moreno Valley, Fontana, Rancho Cucamonga, Corona, Escondido, 
Santee, Poway, Crestline, Big Bear Lake, Running Springs, 
Idyllwild-Pine Cove, Julian, Pine Valley, Banning, Anaheim, 
Orange, and Mission Viejo
202 PM PST Thu Dec 3 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WHAT...Areas of east to northeast winds 25 to 35 mph with gusts
  to 60 mph. 

* WHERE...Mountains, valleys, inland Orange County, and the San 
  Gorgonio Pass.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds will continue to slowly weaken with 
  strongest gusts along the coastal slopes of the mountains in San
  Diego into the adjacent inland valleys, along and below the 
  coastal slopes of the Santa Ana Mountains, and in the inland 
  Empire below the San Gorgonio Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ043-040000-
/O.CON.KSGX.WI.Y.0022.000000T0000Z-201204T0000Z/
San Diego County Coastal Areas-
Including the cities of Vista, Carlsbad, Encinitas, Chula Vista, 
National City, and San Diego
202 PM PST Thu Dec 3 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...East to northeast winds 15 to 25 mph with gusts to 45 
  mph.

* WHERE...San Diego County Coastal Areas.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds will slowly subside through the
  afternoon into early evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Dec 1, 9:12 PM PST, 5 hours 33 minutes earlier.

Area forecast discussion, Dec 1, 9:12 PM PST, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
912 PM PST Tue Dec 1 2020

.SYNOPSIS...
A moderate to strong Santa Ana wind will impact Southern California
Wednesday evening through Saturday, resulting in an extended period
of widespread, critical fire weather conditions over the mountains
and inland valleys. Localized damaging winds are possible on
Thursday when winds are forecast to peak. A dry Santa Ana weather
pattern will continue early next week as well, but of lesser
intensity. Dry weather and warm days are favored through at least
the first half of December.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Surface pressure gradients were increasing from the NE this evening,
while holding steady from the east. This is fueling some strong
northerly wind gusts through and below the Cajon Pass area and on
the coastal slopes of the San Bernardino Mts. Peak gusts were around
40 MPH at 7 PM PST. Relative humidity levels remain very suppressed
and will allow temperatures to fall off rapidly again, where winds
are weak and skies remain clear. The 00Z Miramar sounding changed
little from yesterday evening except for the veering of the winds up
the column.

Those areas that experienced large 50+F diurnal swings in
temperature today will likley see something similar tomorrow,
although more wind may keep the range a bit more in check. Still,
there will be patchy frosty conditions in the low spots, followed by
a warm Wednesday afternoon. wind grids were updated but show little
change fro previous forecast. No forecast changes.

From previous discussion...

-Forecast Highlights-

* Moderate to strong Santa Ana Winds to impact the mountains and
  valleys Wednesday evening through Saturday
* Damaging winds possible late Wednesday night-Friday morning
* Dry Santa Ana pattern favored through at least next week

The storm track is all the way up into Canada and Alaska with a
blocking upper ridge over the West Coast and upper shortwave
energy diving southward across the Rockies and into the Desert
Southwest. This pattern sets up Santa Ana conditions across SoCal
and this looks to continue through next week and potentially
beyond.

Weak Santa Ana winds will continue across through Wednesday with
near critical fire weather conditions occurring below passes,
especially below the Cajon Pass, but the stronger winds hold off
until Wednesday evening.

A longwave upper trough elongated west to east will move
southward over the Rockies and into the Desert Southwest Thu-Fri
then into NW Mexico. Some models (EC) break this into a closed low
just south of our region. Strong surface high pressure will build
south into the Great Basin behind this feature, even nosing into
SE California. This will set up a tight thermal gradient along
with good upper support to generate a moderate to strong Santa
Ana wind event. The strongest winds look to occur Wednesday night
through Thursday morning with another increase in winds Thursday
night into Friday morning. Models show good upper support so we
could see fairly widespread wind gusts in the 30-50 mph range with
some gusts around 60 mph over the mountains and valleys. Even very
localized wind gusts up to 80 mph are possible at rural Santa
Ana wind-prone coastal mountain slope and foothill locations such
as Sill Hill and Freemont Canyon. Winds will be northeasterly
Wednesday night going more easterly Thu-Fri, favoring strongest
winds over San Diego County.

Winds will weaken Friday afternoon through Saturday but still will
be quite gusty of weak to moderate strength. Weak Santa Ana winds
will continue early next week and we could even see another uptick
in winds by next Tue or Wed. So we are stuck in this dry weather
pattern which does not bode well for fire weather concerns. See
Fire Weather discussion below. Temperatures will run slightly
above normal with mild/lukewarm days west of the mountains and
lower deserts but chilly nights, especially in wind protected
areas. Where the wind is blowing stronger, temps will stay higher
but the wind will add a bite at night. The high deserts will see
the coldest air Friday morning with widespread lows in the 20s
forecast. Slow warming will occur this weekend into early next
week.

&&

.AVIATION...
020445Z...Locally gusty northeast winds of 15-25 kt will continue
through tonight and Wednesday in the passes and foothills,
increasing to around 35 kt Wednesday evening. A few patches of fog
are currently over the coastal waters, but not expected to reach the
airports. Otherwise increasing high clouds Wednesday and
unrestricted visibility.

&&

.MARINE...
A few patches of fog over the coastal waters tonight, possibly dense
at times, dissipating by Wednesday morning. Breezy east/northeast
winds with gusts 20-25 kt possible Thursday and Friday near the
coast and out into portions of the coastal waters.

&&

.Beaches...
Elevated surf of 4-6 feet is likely Thursday afternoon through
Saturday as a long period, but steep angled, WNW swell moves in.
Isolated sets of 7-8 ft are possible, mainly near Huntington Beach
and select spots near La Jolla and Ocean Beach/Sunset cliffs. This
swell will also generate strong rip currents and dangerous swimming
conditions.

&&

.FIRE WEATHER...

* Red Flag Warning in effect for the mountains and valleys
  Wednesday evening through Saturday evening

A moderate to strong Santa Ana wind will impact most of SoCal from
late Wednesday through Saturday. The strongest winds are expected on
Thursday, which could be damaging in some areas. Northeast winds of
20 to 30 MPH with occasional gusts of 40 to 45 MPH could be
widespread west of the mountains as winds peak below passes and
canyons and on the coastal mountain slopes near 40 MPH with local
gusts 65 to 70 MPH. These winds will be accompanied by RH values
near ten percent, creating critical fire weather conditions in many
areas along and west of the mountains. Winds will relax later Friday
through Saturday, but areas of critical fire weather conditions may
persist.

The offshore pattern will persist well into next week with more
Santa Ana conditions expected. The pattern will keep fire weather
conditions elevated to locally critical at times with no
precipitation in sight.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning from 6 PM Wednesday to 10 PM PST Saturday for
     Orange County Inland Areas-Riverside County Mountains-
     Including The San Jacinto Ranger District Of The San
     Bernardino National Forest-San Bernardino County Mountains-
     Including The Mountain Top And Front Country Ranger
     Districts Of The San Bernardino National Forest-San
     Bernardino and Riverside County Valleys  -The Inland Empire-
     San Diego County Inland Valleys-San Diego County Mountains-
     Including The Palomar And Descanso Ranger Districts of the
     Cleveland National Forest-San Gorgonio Pass Near Banning-
     Santa Ana Mountains-Including The Trabuco Ranger District
     of the Cleveland National Forest.

     High Wind Watch from late Wednesday night through Friday morning
     for Orange County Inland Areas-Riverside County Mountains-
     San Bernardino County Mountains-San Bernardino and
     Riverside County Valleys-The Inland Empire-San Diego County
     Mountains-San Diego County Valleys-San Gorgonio Pass Near
     Banning-Santa Ana Mountains and Foothills.

PZ...NONE.
&&

PUBLIC/FIRE WEATHER...10/Gregoria
AVIATION/MARINE...SS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 1:45 PM PSTSmall Craft AdvisorySGX30 hr

Nearby

High Wind Warnings in California, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.